Journal of Applied Mathematics

Optimal Results and Numerical Simulations for Flow Shop Scheduling Problems

Tao Ren, Yuandong Diao, and Xiaochuan Luo

Full-text: Open access

Abstract

This paper considers the m-machine flow shop problem with two objectives: makespan with release dates and total quadratic completion time, respectively. For F m | r j | C max , we prove the asymptotic optimality for any dense scheduling when the problem scale is large enough. For F m Σ C j 2 , improvement strategy with local search is presented to promote the performance of the classical SPT heuristic. At the end of the paper, simulations show the effectiveness of the improvement strategy.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 395947, 9 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495076

Digital Object Identifier
doi:10.1155/2012/395947

Mathematical Reviews number (MathSciNet)
MR2898071

Zentralblatt MATH identifier
1235.90066

Citation

Ren, Tao; Diao, Yuandong; Luo, Xiaochuan. Optimal Results and Numerical Simulations for Flow Shop Scheduling Problems. J. Appl. Math. 2012 (2012), Article ID 395947, 9 pages. doi:10.1155/2012/395947. https://projecteuclid.org/euclid.jam/1355495076


Export citation